# SDR F3LA202509230294

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N364FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09271
- Aircraft time: 17,847 hours, 8,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION OF THE AFT CABIN FLOOR STRUCTURE A CRACK WAS FOUND ON LH SHEAR PLATE BETWEEN FR69 TO FR 70. REPLACEMENT IS REQUIRED.   PERFORMED REPLACEMENT OF LH SHEAR PLATE I.A.W. SRM-51-72-11 REV 45. MX ACTION IS ACCEPTABLE.
